Title: Polarities in finite 2-uniform projective Hjelmslev planes
Authors: Keppens, Dirk # ×
Issue Date: Sep-1987
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:24 issue:1 pages:51-76
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science